Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Increased anger, popping veins with pricking feeling. Recently started Celexa. Is it due to medicines?

Hi I am Celeste! I started on this new medication called Celexa , and I got really angry Over something my sister told me and now my veins are popping out and it feels like in one spot of my win that I am getting scratched or stuck with a needle.. This has never happened to me before so I was wondering what it is an if it might have to do with this new medication ?
Asked On : Tue, 6 Nov 2012
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Cardiologist 's  Response
Hi friend
Welcome to Health Care Magic

Obviously you need Psychiatric assessment and assistance.
The drug you are getting is for depression - it is good but takes some time to benefit.
If you feel worse, see your doctor again - they may adjust the dose / alter or add another medication.

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Tue, 6 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor